MAUDE Adverse Event Report: ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE
Model Number TORPEDO, 4.0MM X 13CM
Medical Device Problem Codes Material Deformation (2976); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11th dec 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-8400td, torpedo, 4.0 mm x 13 cm, an abnormal noise was detected when the inner core was rotating.When the inner core was pulled out, it was found to be deformed.This was detected during a knee joint debridement surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-8400td.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-8400td serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the device has been noticeably used and has minor damage to the inner shaft.The most likely cause is attributed to misuse/user error due to excessive force/improper bone prep.

Brand Name
TORPEDO, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23935174
Report Number1220246-2025-05933
Device Sequence Number20268547
Product Code GFA
UDI-Device Identifier00888867043657
UDI-Public(01)00888867043657(11)240722(17)290630(10)15290728
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORPEDO, 4.0MM X 13CM
Device Catalogue NumberAR-8400TD
Device Lot Number15290728
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown